# SDR C2XA02CL107

- Difficulty date: May 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 4980 · APU Exhaust System
- Part: Liner
- Part number: 4503825
- Condition: Missing
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3595 THE CREW REPORTED ON LANDING RECEIVED A APU FIRE INDICATION.  THE APU WAS SHUT DOWN AND THE INDICATION CLEARED.  MAINTENANCE INSPECTED AND FOUND THE EXHAUST SILENCER LINER ASSEMBLY WAS MISSING.  THE EXHAUST SILENCER ASSEMBLY WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  MAINTENANCE PERFORMED APU FIRE INDICATION INSPECTION.  NO DEFECTS WERE FOUND.
